| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.Once the investigation is complete, a follow-up mdr will be submitted.
Event or Problem Description
It was reported by the hospital that the inner sterile packing of xl cemented oxford twin peg femoral had a defect.Subsequently, an alternative sterile implant was used.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The likely condition of the device when it left zimmer biomet was conforming to specification.The root cause of the reported event is likely to be transit damage.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.